# SDR CA111104008

- Difficulty date: November 4, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 23,257 hours
- Engine: Pwa PT6T3B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Fitting
- Part number: 212040106105
- Condition: Cracked
- Location: Transmission
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND IN BASE OF FITTING.  APPEARS TO HAVE BEEN CRACKED AT MFG AS THE BELL HELICOPTER INSPECTORS MARK ENGRAVED IN THE PART HAS DISPLACED METAL INTO THE CRACK.
